# SDR F3LA2012040600731

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 2,290 hours, 927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: D5311406600001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD BULKHEAD RT SIDE HAS DAMAGED.
